Bluelight

Thread: Loperamide+omeprazole+cimetidine | Pretty messed up...

Results 1 to 7 of 7
  1. Collapse Details
    Loperamide+omeprazole+cimetidine | Pretty messed up... 
    #1
    Bluelighter Seattle_Stranger's Avatar
    Join Date
    Mar 2009
    Location
    Seattle, WA
    Posts
    1,638
    I didn't go into this with any intentions of getting high. I have been drinking more than my fair share of kratom lately, and having stopped I'm starting to feel some withdrawal symptoms. Cold sweats, fatigue, restlessness, anxiety, etc.. I decided I wanted to give the whole poor-mans-methadone a try, so I picked up some generic loperamide.

    Some time ago, I remember trying to catch a buzz off lope when I was opiate naive (and rather naive in general). I read all sorts of stuff here on BL and also other places on how you could eat upwards of 100mg and get loaded, tried it, didn't get much but didn't die either.

    0:00 - I got home and immediately ate 24mg. Within a half hour, not only did my withdrawal symptoms completely subside but I started to feel 'altered'. I remember last time I took lope for legitimate d+, I thought I felt something that time too, which made me look into it, which made me discover that people were eating them by the bottles to get high. This time, once again, I started feeling drug like effects, so I sat down at the computer and started searching again.

    +0:30 - I found that adding some cimetidine and omeprazole to the mix could potentially assist the lope in crossing the BBB. I was still pretty skeptical having tried getting high on lope before, however I still could not ignore these borderline-placebo effects. I had both Tagamet and Prilosec on hand, so I popped 400mg and 20mg respectively.

    +1:00 - I'm starting to notice visual changes. I'm going to officially say were past placebo at this point. Something is going on, I feel body warmth, actually quite reminiscent of an opiate high but different. This body high continues to build and build to where it can't be ignored. I'm noticing vertigo and lightheadedness while sitting at my desk. If I get up and walk around, the body high absolutely cannot be ignored. I feel impaired and would not want to have to drive right now!!

    +1:15 - I decide to smoke a bowl of cannabis. I smoke all day, every day, so my tolerance is extremely high. I had also smoked earlier today, but again, my tolerance and usage is so high and frequent that I don't even bother to factor it in to trip reports unless I specifically abstain. Having said that, after that bowl, I was WAYYYYYYY more stoned than I should have gotten from one simple bowl. At this point, I was incapable of driving.

    +2:00 - I crush up another 24mg and put it into water. I shook it up real good then strained it out through a coffee filter and drank it. I read about how the inactive ingredient magnesium stearate found in Immodium pills could be an attribute to it not passing the BBB, how it is water insoluable, and how if it is removed the lope could have a better chance at my noggin.

    +3:00 - At this point, I'm pretty messed up. The cannabis from earlier is wearing off leaving behind the far more apparent lope 'alterations'. I can feel the differences in my breathing, it feels heavier. My vision is all sorts of weird, I swear colors look sharper and also the nightlight in my bathroom was leaving vivid trails. I stared at myself in the mirror and everything looked the way it looks when mushrooms are just starting to kick in. I never experienced this with any opiate before. This vision weirdness sticks with me pretty much for the rest of the day. The body high is also very intense at this point especially when I move around. I also noted that I was quite sedated. Upon looking at myself in the mirror, I looked LOADED.




    It's about +12 hours since I first ingested the lope and I'm starting to feel leveled out, but still definitely under the influence of.....something. It doesn't feel like an opiate though. I have had sensations and visions very reminiscent of the very beginnings of a mushroom trip. I was laying in bed literally watching my walls and floor breathe and float around. Colors seemed enhanced and focusing on things was difficult.

    Weird stuff. I probably won't do that again. It wasn't necessarily bad, but not exactly enjoyable either. It felt taxing on the body and that's not worth it without some good ol' euphoria.
    Reply With Quote
     

  2. Collapse Details
     
    #2
    Moderator
    Second Opinion
    His Name Is Frank's Avatar
    Join Date
    May 2006
    Location
    Six feet above ground.
    Posts
    8,730
    Anti-diarrhea medicine in a trip report. Kids today...........
    __________________________________________________
    Second Opinion
    Reply With Quote
     

  3. Collapse Details
     
    #3
    Bluelighter Seattle_Stranger's Avatar
    Join Date
    Mar 2009
    Location
    Seattle, WA
    Posts
    1,638
    Lol, I expected this. From a mod though...hmm....

    Won't bother addressing it. Do a quick Google (or even BL) search for loperamide threads, it's always a 50/50 split of mature folks talking about the pharmacology behind it, the fact that it's just an opiate like any other, and using a "poop medicine" for it's opiate is no different from using a cough medicine for it's codeine. Then there's the closed minds (or "kids", trolls, w/e..) who just ride on the whole poop medicine thing and have a hayday giving everyone else a hard time.

    Oh and, 'case you were wondering, I'm far from a kid.

    Anyone have anything intelligent to say?
    Reply With Quote
     

  4. Collapse Details
     
    #4
    Bluelight Crew indelibleface's Avatar
    Join Date
    Jun 2004
    Location
    Super Happy Fun Place, Oregon
    Posts
    5,955
    It's nice to hear you found something OTC that actually helped you with your withdrawals.

    I've taken loperamide for opiate withdrawals, but only 10mg at a time, and I found the effects to be essentially placebo at best. I should probably ingest more than that, if that situation arises again. Hell, I might just repeat your method.
    Reply With Quote
     

  5. Collapse Details
     
    #5
    Bluelighter pr0d1gy's Avatar
    Join Date
    May 2009
    Location
    NOT CANADA
    Posts
    479
    The real question is.... how long has it been since you pooped?
    Reply With Quote
     

  6. Collapse Details
     
    #6
    Bluelighter
    Join Date
    Sep 2010
    Location
    Hawaii
    Posts
    289
    Good trip report, Seattle Stranger. It's amazing how everyone, including mods it seems, seems to act so incredibly resistant and flippant whenever loperamide is brought up.

    There is a growing community of people, including at least one mod on bluelight, who have not only learned that lope can get you high but are also physically and mentally addicted to it. And from what I know, loperamide, when used daily at high doses for a length of time, will cause severe opiate withdrawals upon cessation comparable to bupe or even methadone.

    I, personally, have never experienced effects from loperamide at doses under 50mg, but I have also never taken loperamide with no opiate tolerance. The effects of lope are generally less desirable than other opiates, but it can cause a sense of well-being comparable to the more traditional opiates. I didn't notice the euphoria from it until maybe the tenth time I took it, although it always had the effect of eliminating my withdrawals 100%.

    So I think what you experienced is fairly typical for a first time lope use. All I can say is, don't make it a habit, as it will lead you down the same road all other opiates do.
    Reply With Quote
     

  7. Collapse Details
     
    #7
    Bluelighter Seattle_Stranger's Avatar
    Join Date
    Mar 2009
    Location
    Seattle, WA
    Posts
    1,638
    Just as with any other opiate, oxy, heroin, hydro, you name it, it plugs you up just the same. Loperamide isn't like some sort of special opiate that targets your GI system and plugs you up better than other op's, it's the same exact thing as anything else. Actually, I notice by LEAPS AND BOUNDS more constipation when I take other opiates such as pod tea. I can't piss to save my life on those, however on the lope I had absolutely no trouble. Also, I didn't notice any difference in my normal post-coffee morning drop off.

    It helps immensely with any withdrawal symptoms I was having. The high from it though, which was far, far surpassed placebo, wasn't what I'd call enjoyable, but wasn't necessarily bad either. The synergy with cannabis was surprising, like I said, I felt super baked, incapable of driving, etc.. I drive high on weed all the time, go to work high, family functions high, pretty much everything, I do it high on weed. This time, though, walking a straight line was a challenge at certain points. The visuals couldn't be ignored and I couldn't believe how similar it looked to the first signs of a mushroom come up. Lastly, looking at myself in the mirror, I looked wasted, eyes red, pupils shrunk, REALLY red in the face and hands.

    All of this proves CNS activity....to me anyway. No way to convince anyone else unless they try it themselves.
    Reply With Quote
     

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •